# SDR C2XA01BT088

- Difficulty date: May 2, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N14825
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 24,323 hours, 27,744 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: S541105862000
- Condition: Cracked
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL---DURING 4C INSPECTION MAINTENANCE FOUND LT TOP COWLING CRACKED IN LT CORNER.  MAINTENANCE REPAIRED COWLING BY FABRICATING EDGING IAW ATR42 SRM 54-12-61 FIGURE 101 AND INSTALLED IAW ATR42 SRM 51-25-01.  AIRCRAFT OK FOR SERVICE.
